Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the damped oscillations equation with with variable coefficients.

Author: E. V. Laitone
Journal: Quart. Appl. Math. 16 (1958), 90-93
MSC: Primary 34.00; Secondary 70.00
DOI: https://doi.org/10.1090/qam/106309
Correction: Quart. Appl. Math. 17 (1959), 105-105.
MathSciNet review: 106309
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Bellman, Stability theory of differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953. MR 0061235
  • [2] E. Kamke, Differentialgleichungen, vol. I, Gewöhnliche Differentialgleichungen, 3d ed., Chelsea Publishing Co., 1948, pp. 119-138
  • [3] Telford W. Oswald, Dynamic behavior during accelerated flight with particular application to missile launching, J. Aero. Sci. 23 (1956), 781–791. MR 0081066

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.00, 70.00

Retrieve articles in all journals with MSC: 34.00, 70.00

Additional Information

DOI: https://doi.org/10.1090/qam/106309
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society